MAUDE Adverse Event Report: EBI, LLC. Biomet SpinalPak Non-invasive Spine Fusion Stimulator System; Stimulator, Bone Growth, Non-Invasive

EBI, LLC. Biomet SpinalPak Non-invasive Spine Fusion Stimulator System; Stimulator, Bone Growth, Non-Invasive
Model Number 1067716
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury

Brand Name
Biomet SpinalPak Non-invasive Spine Fusion Stimulator System
Common Device Name
Stimulator, Bone Growth, Non-Invasive
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key50934222
Report Number0002242816-2026-00104
Device Sequence Number13143109
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale